# SDR CALA2014012400113

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 39,686 hours, 12,006 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N66002003
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-0001, AFT CARGO COMPARTMENT DOOR EXTERNAL LOWER TE FWD OF DOUBLER REPAIR HAS DENT AT SKIN EDGE, STATION 1400 LT LOWER EDGE.  MEASURED DENT FOUND TO BE OUT OF LIMITS.  FABRICATED & INSTALLED REPAIR DOUBLER AT AFT CARGO DOOR LOWER TE FWD IAW B757-300 S RM 52-30-01.
